# SDR 99UAL900344

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Vibration
- Location: Row 12-13
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

EN ROUTE CDG-IAD, DURING CLIMBOUT AIRFRAME VIBRATION NOTED AT ROWS 12-13.  DIVERTED TO LHR.
